# SDR AALA980111

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON VERTICAL STIFFENER ON FRONT SPAR ABOVE MANUAL DEFUELING VALVE.  REMOVED CORRODED STIFFENER AND REPLACED WITH NEW STIFFENER AT LES 160.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
